Pacific Journal of Mathematics

The Hanf number of omitting complete types.

Saharon Shelah

Article information

Source
Pacific J. Math., Volume 50, Number 1 (1974), 163-168.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913702

Mathematical Reviews number (MathSciNet)
MR0363877

Zentralblatt MATH identifier
0306.02048

Subjects
Primary: 02H05
Secondary: 02B25

Citation

Shelah, Saharon. The Hanf number of omitting complete types. Pacific J. Math. 50 (1974), no. 1, 163--168. https://projecteuclid.org/euclid.pjm/1102913702


Export citation

References

  • [1] A. Ehrenfeucht, Applicationof games to completeness problem forformalized theories, Fund. Math., 49 (1961), 129-141.
  • [2] J. Malitz, On the Hanf Number of Complete L,Sentences;Thesyntax and semantics of ininitary languages, edited by J. Barwise, Lecture notes in Mathematics
  • [3] M.Morley, Omitting Classes of Elements;The Theory of Models, Proc. of the 1962 Symp. in Berkeley, Editors J. Addison, L. Henkin, and A. Tarski, North-Holland Publ. Co., Amsterdam, 1965, 265-273.